Invariant measures for iterated function systems

Tom 75 / 2000

Tomasz Szarek Annales Polonici Mathematici 75 (2000), 87-98 DOI: 10.4064/ap-75-1-87-98

Streszczenie

A new criterion for the existence of an invariant distribution for Markov operators is presented. Moreover, it is also shown that the unique invariant distribution of an iterated function system is singular with respect to the Hausdorff measure.

Autorzy

  • Tomasz Szarek

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek